SIAC filtering for nonlinear hyperbolic equations

X Li, JK Ryan

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationProceedings of the International Conference on Applied Mathematics, Modelling and Computational Science
EditorsMG Cojocaru, IS Kotsireas, RN Makarov, RVN Melnik, H Shodiev
Place of PublicationDordrecht
PublisherSpringer
Pages285-291
Number of pages7
ISBN (Print)978-3-319-12306-6
DOIs
Publication statusPublished - 2015
EventAMMCS 2013, Waterloo, Canada - Dordrecht
Duration: 26 Aug 201330 Aug 2013

Publication series

Name
PublisherSpringer
NameSpringer Proceedings in Mathematics & Statistics
Volume117
ISSN (Print)2194-1009

Conference

ConferenceAMMCS 2013, Waterloo, Canada
Period26/08/1330/08/13

Cite this